On the hypervirial theorem and the scaling problem

Gopinathan, M. S. (1976) On the hypervirial theorem and the scaling problem International Journal of Quantum Chemistry, 10 (6). pp. 975-983. ISSN 0020-7608

Full text not available from this repository.

Official URL: http://onlinelibrary.wiley.com/doi/10.1002/qua.560...

Related URL: http://dx.doi.org/10.1002/qua.560100608


It is shown that wave-functions obtained by a limited number of off-diagonal hypervirial relations are often out of scale. Optimum scaling of these functions so as to satisfy the virial theorem gives highly improved wave-functions and expectation values. The harmonic oscillator problem is treated as an example.

Item Type:Article
Source:Copyright of this article belongs to John Wiley and Sons, Inc.
ID Code:15214
Deposited On:13 Nov 2010 06:47
Last Modified:02 Jun 2011 07:08

Repository Staff Only: item control page